Total curvature and rearrangements.
Artikel i vetenskaplig tidskrift, 2005

We study to what extent rearrangements preserve the integrability properties of higher order derivatives. It is well known that the second order derivatives of the rearrangement of a smooth function are not necessarily inL 1. We obtain a substitute for this fact. This is done by showing that the total curvature for the graph of the rearrangement of a function is bounded by the total curvature for the graph of the function itself.

rearrangement

total curvature

Författare

Björn E. J. Dahlberg

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Arkiv for Matematik

0004-2080 (ISSN)

Vol. 43 2 323-345

Ämneskategorier

Matematisk analys